MathSciNet Relay Station
MathSciNet bibliographic data
MR924762 47A15 (47A99)
Beauzamy, Bernard An operator on a separable Hilbert space with many hypercyclic vectors. Studia Math. 87 (1987), no. 1, 71–78.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement